# SDR DHL2001703001

- Difficulty date: February 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19 RIGHT AT FS 369 TO FS 400 LAP SEAM HAS BULGING SKIN AROUND SEVERAL FASTENERS.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER AND FILLER 12.55 X 7.05 INCH DOUBLER.  REWORKED LAP AT STA 360 TO 390 WORK DONE IAW SRM 53-30-3.
